Volume 9, issue 2 (2009)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 6, 3213–3852
Issue 5, 2565–3212
Issue 4, 1917–2564
Issue 3, 1283–1916
Issue 2, 645–1281
Issue 1, 1–643

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Author Index
To Appear
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
A classification of inverse limit spaces of tent maps with a nonrecurrent critical point

Brian E Raines and Sonja Štimac

Algebraic & Geometric Topology 9 (2009) 1049–1088
Abstract

In this paper we prove the nonrecurrent case of the Ingram conjecture by showing that if Ts and Tt are two tent maps with nonrecurrent critical points then lim{[0,1],Ts} is homeomorphic to lim{[0,1],Tt} if and only if s = t.

Keywords
tent map, nonrecurrent critical point, inverse limit space, folding point
Mathematical Subject Classification 2000
Primary: 37B10
Secondary: 37B45
References
Publication
Received: 7 January 2008
Revised: 11 April 2009
Accepted: 15 April 2009
Published: 16 May 2009
Authors
Brian E Raines
Department of Mathematics
Baylor University
Waco, TX
USA
http://www.baylor.edu/math/index.php?id=54016
Sonja Štimac
Graduate School of Economics and Business
University of Zagreb
Kennedyev trg 6
10000 Zagreb
Croatia
http://www.efzg.hr/sstimac